Accessibility navigation


Reply

Downloads

Downloads per month over past year

Haynes, P. H., McIntyre, M. E. and Shepherd, T. G. (1996) Reply. Journal of the Atmospheric Sciences, 53 (14). pp. 2105-2107. ISSN 1520-0469

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

246Kb

To link to this article DOI: 10.1175/1520-0469(1996)053<2105:R>2.0.CO;2


Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:32870
Publisher:American Meteorological Society

Download Statistics for this item.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation